当前位置: 首页 >> 学院概况 >> 师资队伍 >> 正文

李麟

2018年09月12日 16:54  点击:[]

个人介绍男,重庆合川人,现任重庆工商大学数学与统计学院副教授,美国数学会特邀评论员。2015年在西南大学数学与统计学院获理学博士学位,师从唐春雷教授和沈自飞教授。现为Advances in Theoretical and Applied Mathematics(ATAM),Research in Business and Management和Journal of Advances in Mathematical Analysis and Applications(JAMAA)杂志编委。曾在University of California, Irvine访问,合作导师Martin Schechter教授。

研究方向:临界点理论及其在经济微分方程中的应用

主要讲授课程:微积分、常微分方程、复变函数与积分变换

主要科研成果

一、项目

1.   国家自然科学基金青年基金项目,11601046,三维空间中KGM方程和带BI理论的KG方程的可解性研究,2017/01-2019/12,19万元,在研,主持

2.   国家自然科学基金面上项目,11471267,Hamilton系统和几类重要椭圆方程的研究,2015/01-2018/12,76万元,在研,参加,主持人:唐春雷

3.   国家自然科学基金数学天元基金,11426184,带变号位势的Hamilton系统的同宿轨,2015/01-2015/12,3万元,已结题,参加,主持人:吕颖

4.   重庆市科委基础科学与前沿技术研究专项项目,cstc2016jcyjA0310,带Born-Infeld理论的Klein-Gordon方程可解性研究,2016/09-2019/08,2.5万元,在研,主持

5.   重庆市教委科学技术研究项目,KJ1600603,静电场下Klein-Gordon-Maxwell方程的孤波,2016/07-2018/06,3万元,在研,主持

6.   重庆工商大学博士科研启动项目,2015-56-09,一类Klein-Gordon方程解的存在性和多重性,2016/01-2016/12,4万元,结题,主持

7.   重庆工商大学科研基金项目,1552007,外位势函数对Klein-Gordon-Maxwell方程解的影响,2016/01-2016/12,2万元,结题,主持

8.   中央高校科研基本业务费专项项目,XDJK2013D007,包含Born-Infeld域的Klein-Gordon-Maxwell系统解的存在性和多重性,2013/01-2013/12,1万元,已结题,主持

9.   四川理工学院理学院科研项目,10LXYB06,高阶椭圆系统解的存在性和多重性,2011/01-2012/12,0.1万元,已结题,主持

10.  中央高校科研基本业务费专项项目,XDJK2010C055,Hamilton系统周期解及相关问题,2011/01-2012/12,4万元,已结题,参加,主持人:李春

11.  四川理工学院科研项目,2011KY03,四阶椭圆方程和系统多解的存在性,2012/01-2013/12,1万元,已结题,参加,主持人:潘文武

12.  四川省教育厅科研项目,12ZB081,临界点理论在四阶微分方程及其系统中的应用,2013/01-2014/12,0.5万元,已结题,参加,主持人:潘文武

二、论文

1.     L. Li, C.-L. Tang(*), Existence of three solutions for (p, q)-biharmonic systems, Nonlinear Anal., 2010, 73: 796-805

2.     L. Li(*), S. Heidarkhani, Existence of three solutions for a doubly eigenvalue p-biharmonic equations, Ann. Polon. Math., 2012, 104(1): 71-80

3.     L. Li, C.-L. Tang(*), Existence and multiplicity of solutions for a class of p(x)-biharmonic equations, Acta Math. Sci. Ser. B Engl. Ed., 2013, 33B(1): 155-170

4.     P. Candito(*), L. Li, R. Livrea, Infinitely many solutions for a perturbed nonlinear Navier boundary value problem involving the p-biharmonic, Nonlinear Anal., 2012, 75(17): 6360-6369

5.     S.-J. Chen(*), L. Li, Multiple solutions for nonhomogeneous Klein--Gordon equation coupled with Born--Infeld theory on R^3, J. Math. Anal. Appl., 2013, 400: 517-524

6.     L. Li, Existence of three solutions for a class of Navier quasilinear elliptic systems involving the (p1,...,pn)-biharmonic, Bull. Korean Math. Soc., 2013, 50(1): 57-71

7.     L. Li(*), W.-W. Pan, A note on nonlinear fourth-order elliptic equations on R^N, J. Glob. Optim., 2013, 57(4): 1319-1325

8.     S.-J. Chen, L. Li(*), Multiple solutions for nonhomogeneous Kirchhoff equation on R^N, Nonlinear Anal. Real World Appl., 2013, 14(3): 1477-1486

9.     W.-W. Pan, G. A. Afrouzi, L. Li(*), Three solutions to a p(x)-Laplacian problem in weighted-variable-exponent Sobolev space, An. Stiint. Univ. “Ovidius” Constanta Ser. Mat, 2013,21(2): 195-205

10.   L. Li(*), S.-J. Chen, Infinitely many large energy solutions of superlinear Schrödinger-Maxwell equations, Electron. J. Diff. Equ., 2012, Vol. 2012, No. 224, pp. 1-9

11.   L. Li(*), L. Ding, W.-W. Pan, Existence of multiple solutions for a p(x)-biharmonic equation, Electron. J. Diff. Equ., 2013, Vol. 2013, No. 139, pp. 1-10

12.   L. Ding(*), L. Li, J. Zhang, Multiple solutions for nonhomogeneous Schrödinger-Poisson systems with the asymptotical nonlinearity in R^3. Taiwanese J. Math., 2013, 17(5): 1627-1650

13.   L. Ding, L. Li(*), C. Li, On a p-Hamiltonian system, Bull. Math. Soc. Sci. Math. Roumanie, 2014, 57(105): 45-57

14.   L. Li(*), S.-J. Chen, Existence and multiplicity of solutions for a class of p-Laplacian equations, Appl. Math. Lett., 2014, 27: 59-63

15.   L. Ding(*), L. Li, J.-L. Zhang, Solutions to Kirchhoff equations with combined nonlinearities, Electron. J. Diff. Equ., 2014, Vol. 2014, No. 10, pp. 1-10

16.   L. Ding(*), L. Li, J.-L. Zhang, Positive solutions for a nonhomogeneous Kirchhoff equation with the asymptotical nonlinearity in R^3, Abstr. Appl. Anal., 2014, Volume 2014, Article ID 710949, 10 pages

17.   L. Ding, L. Li(*), Infinitely many standing wave solutions for the nonlinear Klein–Gordon–Maxwell system with sign-changing potential, Comput. Math. Appl., 2014, 68: 589-595

18.   L. Li, C.-L. Tang(*), Infinitely many solutions for a nonlinear Klein–Gordon–Maxwell System, Nonlinear Anal., 2014, 110: 157–169

19.   L. Li, C.-L. Tang(*), Infinitely many solutions for resonance elliptic systems, C. R. Acad. Sci. Paris, Ser. I, 2015, 353: 35–40

20.   L. Li(*), J.-J. Sun, Existence and multiplicity of solutions for the Kirchhoff equations with asymptotically linear nonlinearities, Nonlinear Anal. Real World Appl., 2015, 26: 391-399

21.   L. Li(*), M. Schechter, Existence solutions for second order Hamiltonian systems,Nonlinear Anal. Real World Appl., 2016, 27: 283-296

22.   L. Ding, L. Li(*), G. MolicaBisci, Existence of three solutions for a class of anisotropic variable exponent problems, U.P.B. Sci. Bull., Series A., 2015, 77(3): 41-52

23.   L. Li(*), X. Zhong, Infinitely many small solutions for the Kirchhoff equation with local sublinear nonlinearities, J. Math. Anal. Appl., 2016, 435: 955-967

24.   L. Li, Two weak solutions for some singular fourth order elliptic problems, Electron. J. Qual. Theory Differ. Equ., 2016, Volume 2016, No. 1, pages 1-9

25.   L. Ding, L. Li(*), Y.-J. Meng, C.-L. Zhuang, Existence and asymptotic behaviour of ground state solutions for quasilinear Schrodinger-Poisson systems in R^3, Topol. Methods Nonlinear Anal., 2016, 47(1): 241-264

26.   G. Chen(*), L. Li, J.-J. Sun, Multiple results of damped systems with general nonlinearities, Adv. Nonlinear Stud., 2016, 16(2): 345-353

27.   L. Li, Existence solutions for some non-local fractional p-Laplacian elliptic problems with parameter, J. Nonlinear Convex Anal., 2016, 17(12): 2501-2509.

28.   L. Li, S.-Z. Song, Solutions of Nonlinear Differential Equations: Existence Results via the Variational Approach, Trends in Abstract and Applied Analysis, 3. World Scientific Publishing Co. Pte. Ltd., Hackensack, NJ, 2016. x+360 pp. ISBN: 978-981-3108-60-8

29.   L. Li, V. Radulescu(*), D. Repovs, Nonlocal Kirchhoff superlinear equations with indefinite nonlinearity and lack of compactness, Int. J. Nonlinear Sci. Numer. Simul., 2016, 17(6): 325-332.

30.   L. Ding, L. Li(*), Two nontrivial solutions for the nonhomogenous fourth order Kirchhoff equation, Z. Anal. Anwend., 2017, 36(2): 191-207

31.   L. Li(*), A. Boucherif, N. Daoudi-Merzagui, Multiple solutions for 4-superlinear Klein-Gordon-Maxwell system without odd nonlinearity, Taiwanese J. Math., 2017, 21(1):151-165.

32.   L. Li(*), R. Agarwal, C. Li, Nonlinear fractional equations with supercritical growth, Nonlinear Anal. Model. Control, 2017, 22(4):521-530.

33.   S.-J. Chen L. Li(*), Infinitely many solutions for Klein-Gordon-Maxwell system with potentials vanishing at infinity, Z. Anal. Anwend., 2018, 37(1):39-50.

34.   L. Li(*), J.-J. Sun, Non-homogeneous Kirchhoff equation on R^3, Bull. Math. Anal. Appl., 2017, 9(2):30-36.

35.   L. Li, J.-J. Sun, S. Tersian, Infinitely many sign-changing solutions for the Brezis-Nirenberg problem involving the fractional Laplacian, Fract. Calc. Appl. Anal., 2017, 20(5):1146-1164..

36.     L. Li, Q. Liu, X. Zhong, Global strong solutions to the two-dimensional density-dependent nematic liquid crystal flows with vacuum, Nonlinearity, 2017, 30:4062–4088.

37.     Y. Li, L. Li(*), Existence and Multiplicity of Solutions for p(x)-Laplacian Equations in R^N, Bull. Malays. Math. Sci. Soc., 2017, 40: 1455–1463.

三、获奖

1.   2016年重庆工商大学年度考核优秀

2.   2017年重庆工商大学2016-2017学年第一学期校级“教考分离”二等奖

3.   2017年萧丽玉教育发展基金科研突出奖

4.   2017年重庆工商大学2016-2017学年第二学期校级“教考分离”三等奖

 

 

上一条:李勇 下一条:李焕荣

关闭